# SDR PNSA2014010101

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 295
- Aircraft time: 37,805 hours
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50125893
- Part serial: APR880235R
- Condition: Leaking
- Location: Nr 3
- Part time: 407 hours, 396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QTY DECREASES WITH THE ACTIVATION OF THE HYD PUMP.  FOUND NR 3 BRAKE ASSEMBLY PISTON LEAKING.
